Journal of the Physical Society of Japan
Online ISSN : 1347-4073
Print ISSN : 0031-9015
Non-generality of the Kadowaki–Woods Ratio in Correlated Oxides
N. E. Hussey
Author information
JOURNALS RESTRICTED ACCESS

2005 Volume 74 Issue 4 Pages 1107-1110

Details
Abstract

An explicit expression for the Kadowaki–Woods ratio in correlated metals is derived by invoking saturation of the (high-frequency) Fermi-liquid scattering rate at the Mott–Ioffe–Regel limit. Significant deviations observed in a number of oxides are quantitatively explained due to variations in carrier density, dimensionality, unit cell volume and the number of individual sheets in the Brillouin zone. A generic re-scaling of the original Kadowaki–Woods plot is also presented.

Information related to the author

This article cannot obtain the latest cited-by information.

© The Physical Society of Japan 2005
Previous article Next article
feedback
Top